Aarhus University Seal / Aarhus Universitets segl

Deformations of holomorphic Poisson manifolds

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  • Nigel Hitchen, University of Oxford, United Kingdom
Original languageEnglish
JournalMoscow Mathematical Journal
Volume12
Issue3
Pages (from-to)567-591
Number of pages25
ISSN1609-3321
Publication statusPublished - 2012

See relations at Aarhus University Citationformats

ID: 50866126